# SDR 96ZZZX2177

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Planetary Gear
- Part number: 5007404
- Condition: Corroded
- Location: Le Flap Actuator
- Component: Sundstrandem, 755299B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR TORN DOWN, FOUND NEEDLE BEARING AND PLANET GEAR ASSEMBLIES CORRODED.  ONE GEAR CAUSING LOCKOUT AT PRE-TEST.  WATER INJESTED CAUSING NEEDLES TO FREEZE TO ONE EACH PLANET GEAR.  THIS GEAR ASSY COMES IN A SET CAUSING REPLACEMENT OF COMPLETE ASSY.  CARRIER THAT CONTAINS GEAR SET WORN DUE TO HIGH TORQUE REQUIRED TO ROTATE ACTUATOR.
